IDEAS home Printed from https://ideas.repec.org/a/tpr/restat/v79y1997i2p340-343.html
   My bibliography  Save this article

Alternative Forms of the Score Test for Heterogeneity in a Censored Exponential Model

Author

Listed:
  • Sanjiv Jaggia

Abstract

Different versions of the score test for neglected heterogeneity for a right censored exponential model are analyzed. These tests depend on how the information matrix is estimated. A test based on the theoretical information matrix is derived that is shown to outperform all the other tests. Further, the noncentrality parameter of the test is examined to show how the power of the test is reduced when data are censored. © 1997 by the President and Fellows of Harvard College and the Massachusetts Institute of Technology

Suggested Citation

  • Sanjiv Jaggia, 1997. "Alternative Forms of the Score Test for Heterogeneity in a Censored Exponential Model," The Review of Economics and Statistics, MIT Press, vol. 79(2), pages 340-343, May.
  • Handle: RePEc:tpr:restat:v:79:y:1997:i:2:p:340-343
    as

    Download full text from publisher

    File URL: http://www.mitpressjournals.org/doi/pdf/10.1162/003465397556728
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. James E. Prieger, "undated". "Conditional Moment Tests for Parametric Duration Models," Department of Economics 00-10, California Davis - Department of Economics.
    2. Anderson, Michael H. & Jaggia, Sanjiv, 2009. "Rent-to-own agreements: Customer characteristics and contract outcomes," Journal of Economics and Business, Elsevier, vol. 61(1), pages 51-69.
    3. Voß, Sebastian & Weißbach, Rafael, 2014. "A score-test on measurement errors in rating transition times," Journal of Econometrics, Elsevier, vol. 180(1), pages 16-29.
    4. Orme, Chris D., 2000. "On the sensitivity of the overdispersion test in a Weibull model," Statistics & Probability Letters, Elsevier, vol. 46(1), pages 95-100, January.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:tpr:restat:v:79:y:1997:i:2:p:340-343. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Kristin Waites). General contact details of provider: http://mitpress.mit.edu/journals/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.